It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Polycystic Ovary Syndrome (PCOS) Message Board

  • Side effects of going off diane 35??

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-23-2014, 01:46 PM   #1
    sjn226
    Newbie
    (female)
     
    sjn226's Avatar
     
    Join Date: Aug 2014
    Location: Pune, Maharashtra, India
    Posts: 1
    sjn226 HB User
    Unhappy Side effects of going off diane 35??

    Hello everyone
    I am a 22 year old female from India. I started taking diane 35 around 1.5 years back for PCOD. I had hirsutism and acne problems. Diane cleared up my acne wonderfully, except I sometimes get breakouts on my back and chest; my face, however, is totally clear. It has worked wonders for me, especially in terms of my confidence levels. However, I will be moving to the U.S. next year, and I know that Diane is not FDA approved. So I will have to come off it. What will the side effects be? Will my acne be back? Also, can I carry Diane from India to the States or will I have to switch to Yasmin? So many questions!! Please help!!

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    acne, diane -35, yasmin



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:48 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!